# SDR 95ZZZX3387

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 735
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 622800200
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 4014 - AIRCRAFT RETURNED TO FIELD, NLG INTRANSIT LIGHT WOULD NOT EXTINGUISH.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  PIT/MX REMOVED AND REPLACED NLG UPLOCK MICROSWITCH IAW MM 32-60-05.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
